# SDR R61A2024032800131

- Difficulty date: March 28, 2024
- Submitted: March 28, 2024
- Operation: Air carrier
- Aircraft: N243JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000253
- Aircraft time: 36,272 hours, 23,086 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Part number: 17003599005
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN HEAVY CHECK - FORWARD SERVICE DOOR FUSELAGE CUT OUT STRUCTURE LOWER HORIZONTAL  BEAM CORRODED UNDER THE AFT GIRT BAR FITTING.  REPLACED FORWARD SERVICE DOOR FUSELAGE CUT OUT STRUCTURE LOWER HORIZONTAL BEAM REF EMB SRM 51-40-08.
